Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dark, patches on mouth, hormonal problem, applying ointment, spreading on nose

myself priya from tamilnadu , i am having dark patches on both side of my mouth . doctor told me it because of hormones problems i am getting like that ad also prescribed me ointment but i works only temporary again again patches appearing on my skin once i stop the ointment . patches spread to my one side of my nose part also. so please give me solution to get rid of it
Asked On : Sun, 13 May 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the history given here for the dark patches that you have might not be due to the hormonal problem this could be hypersensitivity reaction that might be affecting the pigmentation, I usually try " Hydroquinone cream with beclomethasone " this gives good result I would like to advise you to better have opinion from the dermatologist, hope this information helps you have nice day.
Answered: Sat, 19 Apr 2014
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor